Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child has fever. Given Larigo suspension. Suggestions?

my daughter is of 3yrs and 8 month she is having fever 103 f since saturday night yesterday i gave her doctors medicine but fever was not reducing but today doctor has changed the medicine larigo oral suspension and mahacef dry syrup after giving medicine fever was reduced for sometime but again it now fever is 103 f pls suggest me needful
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

Does your daughter have any other complaints?

does she have cough or cold?

Does she have any other complaints like sore throat or burning urination or frequency of urination or loose motions etc?

Does she have any chills associated with fever?
How is she feeding?

Your doctor started on antibiotic and antimalarial thinking of infection or malaria as the cause of fever

Please reply in detail so that I can help you better.

Hope this helps.
Take care
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor